# SDR SBAA2013021100001

- Difficulty date: February 6, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N752FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0247
- Aircraft time: 10,424 hours, 10,071 cycles
- Engine: Pwa PT6A114A
- Engine time: 13,952 hours, 13,211 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 1310268
- Condition: Deformed
- Location: Rt Wing
- Part time: 1,055 hours, 900 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION NOTICED THAT RIGHT WING INBOARD TKS PANEL WAS DEFORMED ALONG LEADING EDGE FROM WS.37.00 TO WS 51.00. UPON INSPECTION OF BACKSIDE OF LEADING EDGE FOUND THAT LEADING EDGE WAS PUSHED IN APPROX .50 INCHES DEEP AND .50 INCHES WIDE BETWEEN NOTED WING STATIONS.  TKS SYSTEM WAS TESTED AND SEEMED TO OPERATE NORMALLY.
